Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 253, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 19, 2015, 11:00 AM CDT for Ray County, Missouri. It took effect at Jul 20, 2015, 11:00 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 11:00 AM CDT (16:00 UTC)
- In effect from
- Jul 20, 2015, 11:00 AM CDT
- Expired
- Jul 22, 2015, 10:36 AM CDT
- In force
- 48 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 17.59 ft at Jul 21, 2015, 4:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
944
WGUS43 KEAX 191600
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 AM CDT SUN JUL 19 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...Kansas...
Crooked River near Richmond affecting Ray County.
Fishing River near Mosby affecting Clay and Ray Counties.
Moniteau Creek near Fayette affecting Howard County.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC177-201600-
/O.NEW.KEAX.FL.W.0253.150720T1600Z-150722T1536Z/
/RICM7.2.ER.150720T1600Z.150721T0000Z.150721T1536Z.NO/
1100 AM CDT SUN JUL 19 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Crooked River near Richmond.
* from Monday morning to Wednesday morning.
* At 10:30 AM Sunday the stage was 6.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and
continue to rise to near 22.5 feet by Monday evening. The river
will fall below flood stage by late Tuesday morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 6.5 Sun 10 AM 22.5 Monday evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-201559-
/O.NEW.KEAX.FL.W.0254.150720T1117Z-150721T2106Z/
/MBYM7.2.ER.150720T1117Z.150720T1500Z.150720T2106Z.NO/
1100 AM CDT SUN JUL 19 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Fishing River near Mosby.
* from Monday morning to Tuesday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 27.0
feet late Monday morning.
* At 27.0 feet...East Mosby Road is flooded. All roads into or out of
Mosby are under water and impassable. Water also reaches the bottom
of the northbound U.S. Highway 69 bridge.
* At 26.0 feet...6th Street is flooded. East Mosby Road is the only
passable road into or out of town.
* At 25.0 feet...Both Pony Express Road north of the city and 3rd
Street on the south side of Mosby are flooded. 6th Street and East
Mosby Road are the only passable roads into or out of town.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 27.0 late Monday morning
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC041-089-195-201559-
/O.EXT.KEAX.FL.W.0251.000000T0000Z-150724T1700Z/
/GLZM7.2.ER.150719T1425Z.150722T0000Z.150723T1700Z.UU/
1100 AM CDT SUN JUL 19 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Missouri River at Glasgow.
* At 10:30 AM Sunday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 28.0 feet by Tuesday evening. The river will fall
below flood stage by early Thursday afternoon.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread
flooding of rural areas occurs. Secondary roads and homes behind
levees may be inundated.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 24.9 Sun 10 AM 28.0 Tuesday evening
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC089-201559-
/O.NEW.KEAX.FL.W.0255.150719T1806Z-150722T0300Z/
/FYTM7.1.ER.150719T1806Z.150720T1600Z.150721T0300Z.UU/
1100 AM CDT SUN JUL 19 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Moniteau Creek near Fayette.
* until Tuesday evening.
* At 10:30 AM Sunday the stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 19.0 feet by late Monday morning. The river will fall
below flood stage by Monday before midnight.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 12.4 Sun 10 AM 19.0 late Monday morning
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
KSC005-103-201559-
/O.NEW.KEAX.FL.W.0256.150720T2312Z-150722T0120Z/
/ESTK1.1.ER.150720T2312Z.150721T0000Z.150721T0120Z.NO/
1100 AM CDT SUN JUL 19 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Stranger Creek at Easton.
* from Monday evening to Tuesday evening.
* At 10:30 AM Sunday the stage was 2.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
rise to near 17.4 feet by Monday evening. The river will fall below
flood stage by Monday evening.
* At 17.0 feet...Water enters low-lying fields south of easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 2.9 Sun 10 AM 17.4 Monday evening
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$1 follow-up statement
341
WGUS83 KEAX 200239
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
939 PM CDT SUN JUL 19 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Crooked River near Richmond affecting Ray County.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
Fishing River near Mosby affecting Clay and Ray Counties.
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Gallatin affecting Daviess and Livingston Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-210239-
/O.EXT.KEAX.FL.W.0259.000000T0000Z-150722T0330Z/
/PRIM7.1.ER.150719T2121Z.150720T1200Z.150721T0330Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Chariton River near Prairie Hill.
* until Tuesday evening.
* At 8:45 PM Sunday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by
Monday morning. The river will fall below flood stage Monday before
midnight.
* At 15.0 feet...Fields along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 15.1 Sun 09 PM 17.6 Monday morning
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC177-200309-
/O.CAN.KEAX.FL.W.0253.000000T0000Z-150722T1536Z/
/RICM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 8:30 PM Sunday the stage was 6.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
18.0 feet Tuesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 6.5 Sun 08 PM 18.0 Tuesday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC047-177-210238-
/O.EXT.KEAX.FL.W.0254.150720T1415Z-150721T2050Z/
/MBYM7.1.ER.150720T1415Z.150720T1700Z.150720T2050Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Fishing River near Mosby.
* from Monday morning to Tuesday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.1
feet early Monday afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 22.1 early Monday afternoon
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC061-075-210238-
/O.EXT.KEAX.FL.W.0257.150720T0253Z-150722T0035Z/
/PATM7.1.ER.150720T0253Z.150720T1200Z.150721T0035Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Grand River near Pattonsburg.
* until Tuesday evening.
* At 9:30 PM Sunday the stage was 24.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 28.0 feet by Monday morning. The river will fall below
flood stage by Monday evening.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 24.8 Sun 09 PM 28.0 Monday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC061-117-210238-
/O.EXT.KEAX.FL.W.0258.150720T0454Z-150722T0340Z/
/GAZM7.1.ER.150720T0454Z.150720T1200Z.150721T0340Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Grand River near Gallatin.
* until Tuesday evening.
* At 8:45 PM Sunday the stage was 24.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 28.0 feet by Monday morning. The river will fall below
flood stage by Monday before midnight.
* At 26.0 feet...Low-lying woodlands and farmland along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Gallatin 26 24.0 Sun 09 PM 28.0 Monday morning
&&
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367
$$
MOC115-117-210238-
/O.EXT.KEAX.FL.W.0240.000000T0000Z-150723T0310Z/
/CHZM7.2.ER.150717T1025Z.150720T1200Z.150722T0310Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Grand River near Chillicothe.
* until Wednesday evening.
* At 8:45 PM Sunday the stage was 29.8 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 31.0 feet by
Monday morning. The river will fall below flood stage Tuesday
before midnight.
* At 28.0 feet...Rural roads are under water.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 29.8 Sun 09 PM 31.0 Monday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-210238-
/O.EXT.KEAX.FL.W.0241.000000T0000Z-150724T2336Z/
/SNZM7.2.ER.150717T1038Z.150721T1200Z.150723T2336Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Grand River near Sumner.
* until Friday evening.
* At 8:45 PM Sunday the stage was 34.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 36.0 feet by
Tuesday morning. The river will fall below flood stage Thursday
evening.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 34.1 Sun 09 PM 36.0 Tuesday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-210238-
/O.EXT.KEAX.FL.W.0242.000000T0000Z-150725T1353Z/
/BRNM7.1.ER.000000T0000Z.150721T0600Z.150724T1353Z.UU/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Grand River near Brunswick.
* until Saturday morning.
* At 4:24 PM Sunday the stage was 19.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by
early Tuesday morning. The river will fall below flood stage Friday
morning.
* At 22.0 feet...Low-lying areas along the east bank of the Grand
River near the U.S. Highway 24 bridge begin to flood.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 19.6 Sun 04 PM 24.5 early Tuesday morning
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$
MOC095-107-177-210238-
/O.CON.KEAX.FL.W.0260.150721T0454Z-150723T0730Z/
/NAPM7.1.ER.150721T0454Z.150721T1200Z.150722T0730Z.UU/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* from Monday evening to late Wednesday night.
* At 9:00 PM Sunday the stage was 14.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and
continue to rise to near 17.7 feet by Tuesday morning. The river
will fall below flood stage by early Wednesday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 14.4 Sun 09 PM 17.7 Tuesday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-210238-
/O.CON.KEAX.FL.W.0247.000000T0000Z-150724T0000Z/
/WVYM7.1.ER.150718T1325Z.150722T0000Z.150723T0000Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Missouri River at Waverly.
* until Thursday evening.
* At 8:30 PM Sunday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 21.3 feet by Tuesday evening. The river
will fall below flood stage by Wednesday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.2 Sun 08 PM 21.3 Tuesday evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-210238-
/O.CON.KEAX.FL.W.0248.000000T0000Z-150724T1200Z/
/MIAM7.1.ER.150718T1654Z.150722T0600Z.150723T1200Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Missouri River At Miami.
* until Friday morning.
* At 6:00 PM Sunday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by
early Wednesday morning. The river will fall below flood stage
Thursday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 18.2 Sun 06 PM 20.2 early Wednesday
morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-210238-
/O.CON.KEAX.FL.W.0251.000000T0000Z-150725T1100Z/
/GLZM7.2.ER.150719T1425Z.150722T0000Z.150724T1100Z.UU/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Missouri River at Glasgow.
* until Saturday morning.
* At 8:30 PM Sunday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.0 feet by
Tuesday evening. The river will fall below flood stage Friday
morning.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread
flooding of rural areas occurs. Secondary roads and homes behind
levees may be inundated.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.5 Sun 08 PM 29.0 Tuesday evening
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-210238-
/O.CON.KEAX.FL.W.0252.000000T0000Z-000000T0000Z/
/BOZM7.1.ER.150719T1745Z.150722T0000Z.000000T0000Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Missouri River at Boonville.
* until further notice.
* At 8:30 PM Sunday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by
Tuesday evening then begin falling.
* At 25.0 feet...Numerous farm levees are overtopped. Flooding of
agricultural land and secondary roads occurs.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 21.6 Sun 08 PM 25.3 Tuesday evening
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC089-210238-
/O.EXT.KEAX.FL.W.0255.000000T0000Z-150722T0500Z/
/FYTM7.1.ER.150719T1927Z.150720T2000Z.150721T0500Z.UU/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Moniteau Creek near Fayette.
* until late Tuesday night.
* At 9:30 PM Sunday the stage was 15.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 19.1 feet by Monday afternoon. The river will fall
below flood stage by early Tuesday morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 15.1 Sun 09 PM 19.1 Monday afternoon
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC021-210238-
/O.CON.KEAX.FL.W.0243.000000T0000Z-150722T1836Z/
/AGYM7.2.ER.150716T1858Z.150718T1930Z.150721T1836Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Platte River near Agency.
* until Wednesday afternoon.
* At 8:30 PM Sunday the stage was 26.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 26.0 Sun 08 PM 25.4 early Monday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-210238-
/O.CON.KEAX.FL.W.0244.000000T0000Z-150724T0627Z/
/SSTM7.2.ER.150717T1602Z.150721T0000Z.150723T0627Z.NO/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* until late Thursday night.
* At 8:30 PM Sunday the stage was 28.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by
Monday evening. The river will fall below flood stage early
Thursday morning.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 28.7 Sun 08 PM 30.9 Monday evening
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-210238-
/O.CON.KEAX.FL.W.0245.000000T0000Z-150724T1240Z/
/PLCM7.1.ER.150718T0410Z.150721T0600Z.150723T1240Z.UU/
939 PM CDT SUN JUL 19 2015
The Flood Warning continues for
The Platte River near Platte City.
* until Friday morning.
* At 3:04 PM Sunday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by
early Tuesday morning. The river will fall below flood stage
Thursday morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 21.5 Sun 03 PM 24.9 early Tuesday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 19, 6:57 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 19, 6:57 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 AM CDT SUN JUL 19 2015
.UPDATE...
Issued at 635 AM CDT SUN JUL 19 2015
have updated the short-term grids to account for the increasing
precipitation coverage as the eastern thunderstorm complex fills in
along its outflow with the western thunderstorm complex. Increased
PoPs and QPF and as result adjusted the start of the flash flood
watch to now. Thinking we'll see several hours of heavy rain this
morning before instability is used up and the LLJ veers. So there may
be some flash flooding this morning in addition to the threat
overnight as the pattern repeats itself.
&&
.DISCUSSION...
Issued at 325 AM CDT SUN JUL 19 2015
We'll see an active pattern over the next few days with the upper
ridge flattened or shifted west and a quasi-stationary boundary
across the area. Precipitable water values in excess of 2 to 2.25
inches will remain in place in the vicinity of this boundary. With
steering flow roughly parallel to the boundary and a low level jet
continually feeding additional moisture into the area. That LLJ should
aid in providing ascent as low level winds converge in northern
Missouri. Additionally, the ongoing convection, which is producing
radar estimates of 1 to 3 inches, will likely prime the ground for
tonight's likely precipitation. Given the antecedent surface/soil
conditions as well as the extreme moisture content in the atmosphere,
think that the potential for flash flooding through the middle of the
forecast area is high enough that it warrants a flash flood watch. So
will go with one from this evening through Monday morning.
We're also going to have to keep an eye out for the storms in
central KS reaching the area mid morning. While the timing of this
feature will be at a relative minimum for instability, there should
be plenty remaining and with effective shear in excess of 30 to 35
kts across eastern KS and western MO early this morning, it should
be able to survive further east into eastern KS and western MO. Have
upped PoPs in the morning to account for this possibility.
Another item for today is the potential for dangerous heat across
the far southern portions of the forecast area. With convection and
associated cloud cover spreading over the northern two-thirds of the
forecast area, our southern row of counties may remain mostly cloud
free. So afternoon highs in the low 90s and dewpoints in the mid to
upper 70s yield heat indices at or greater than 105 from Linn
county, KS through Henry county, MO. So will run a heat advisory
for that area for this afternoon/ evening.
Chances for storms will persist into monday, but may be pushed a
little southward as the boundary slides south. High pressure building
into the north should help to dry things out. Although this is all
relative this year and dewpoints will likely remain in the 70+ range
until the high is nearly directly overhead. Fortunately, for the
middle of the week, with the area under the influence of the surface
high, there will be a lull in the precipitation chances. It should
also result in cooler temperatures with highs in the low to mid 80s
Tuesday and the lower 80s on Wednesday. But by Wednesday night, the
chances for showers and storms return as the high pressure area
shifts to the east and low level winds return to a southerly flow.
The upper ridge also looks to expand/strengthen over the center of
the country and temperatures in our area climb back into the 90s
accordingly.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 533 AM CDT SUN JUL 19 2015
This is one of those forecasts where there is some potential for
thunderstorms at the terminals for almost the entire forecast. But
thunderstorms seem most likely this morning so have included a TSRA
tempo group for the first few hours. Storms are filling between the
activity to the east of the terminals and the KS storms. Have
decreased thunder chances during the afternoon, however there may
very well be ongoing storms in the area, just not sure of the
coverage. Also, also during the overnight hours, added another VCTS
grouping to account for a similar scenario to this morning with
thunderstorms likely developing through the I-70 corridor and
northward.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Monday afternoon for KSZ025-102>105.
HEAT ADVISORY from Noon today to 9 PM CDT this evening for
KSZ060.
MO...FLASH FLOOD WATCH through Monday afternoon for MOZ012>017-
020>025-028>033-037>040-043>046.
HEAT ADVISORY from Noon today to 9 PM CDT this evening for
MOZ053-054.
&&
UPDATE...CDB
DISCUSSION...CDB
AVIATION...CDBIn the hours before
Special weather statement, Jul 19, 8:05 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 AM CDT SUN JUL 19 2015
MOZ024-025-032-191345-
MACON MO-CHARITON MO-LINN MO-
805 AM CDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN...MACON AND
NORTHEASTERN CHARITON COUNTIES UNTIL 845 AM CDT...
AT 805 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUCKLIN...OR NEAR MARCELINE...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACON...MARCELINE...BEVIER...BUCKLIN...ATLANTA...CALLAO...NEW CAMBRIA
AND WIEN.
LAT...LON 3963 9230 3965 9286 3966 9292 3981 9296
3983 9295 3997 9235 3995 9234 3995 9229
TIME...MOT...LOC 1305Z 258DEG 29KT 3976 9286
MELLSpecial weather statement, Jul 19, 8:16 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 816 AM CDT SUN JUL 19 2015 MOZ003-005-191400- HARRISON MO-WORTH MO- 816 AM CDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRISON AND WORTH COUNTIES UNTIL 900 AM CDT... AT 815 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF IRENA...OR 13 MILES SOUTH OF MOUNT AYR...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRANT CITY...EAGLEVILLE...CAINSVILLE...IRENA...BLYTHEDALE... ALLENDALE...DENVER AND HATFIELD. THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 103 AND 114. LAT...LON 4043 9377 4038 9441 4057 9455 4058 9377 TIME...MOT...LOC 1315Z 239DEG 34KT 4052 9425 MELL
Local storm report, Jul 19, 10:04 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 AM CDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BROOKFIELD 39.79N 93.08W
07/19/2015 LINN MO LAW ENFORCEMENT
ROUT 11 AND HWY W
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:45 AM CDT | Special Weather Statement | EAX | Gentry | 45 min |
| Jul 19, 1:22 AM CDT | Flash Flood Warning | EAX | Daviess, Gentry, Harrison | 6 hr |
| Jul 19, 1:32 AM CDT | Flash Flood Warning | EAX | Grundy, Mercer, Sullivan | 6 hr |
| Jul 19, 1:48 AM CDT | Special Weather Statement | EAX | Grundy | 42 min |
| Jul 19, 2:39 AM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| Jul 19, 3:36 AM CDT | Heat Advisory | EAX | Bates, Henry | 17 hr |
| Jul 19, 3:47 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 29 more | 33 hr |
| Jul 19, 6:38 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Howard, Linn, Livingston, Macon and 1 more | 3 hr |
| Jul 19, 6:40 AM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 3 hr |
| Jul 19, 7:35 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 25 min |
| Jul 19, 8:05 AM CDT | Special Weather Statement | EAX | Macon | 40 min |
| Jul 19, 8:16 AM CDT | Special Weather Statement | EAX | Worth | 44 min |
| Jul 19, 8:24 AM CDT | Flash Flood Warning | EAX | Chariton, Linn | 3 hr |
| Jul 19, 9:17 AM CDT | Flash Flood Warning | EAX | Daviess, Grundy, Harrison | 3 hr |
| Jul 19, 11:00 AM CDT | River Flood Warning | EAX | Clay, Ray | 53 hr |
| Jul 19, 11:00 AM CDT | River Flood Warning | EAX | Howard | 59 hr |
| Jul 19, 11:16 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 56 hr |
| Jul 19, 11:16 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 60 hr |
| Jul 19, 11:37 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Linn, Livingston, Macon, Randolph | 9 hr |
| Jul 19, 12:22 PM CDT | River Flood Warning | EAX | Chariton, Macon | 61 hr |
| Jul 19, 2:47 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 3 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.